# SDR DL76L030657

- Difficulty date: July 15, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 61,962 hours, 9,649 cycles
- Engine: Pwa PW4060
- Engine time: 47,013 hours, 7,818 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724142
- Condition: Making Metal
- Location: Nr 1
- Part time: 47,013 hours, 7,818 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L OIL FILTER CAUTION AND STATUS MESSAGE CAME ON IN FLIGHT WHILE CRUISING AT FL350.  REPLACED NR 1 ENGINE.  FOUND MCD COVERED WITH BEARING METAL.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
